MathSciNet Relay Station
MathSciNet bibliographic data
MR348631 (50 #1128) 52A40 (49B10)
Johnson, Harold H. An application of the maximum principle to the geometry of plane curves. Proc. Amer. Math. Soc. 44 (1974), 432–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement